Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Walgreens Ibuprofen 200 mg Tablets Value Size

Walgreens Ibuprofen 200 mg Tablets Value Size

BY WALGREENS #11 in Athletic Tape & Braces

4.5 out of 5 stars
  • 5 Stars72%
  • 4 Stars17%
  • 3 Stars6%
  • 2 Stars6%
  • 1 Star0%
4.56 / 5 based on 18 Reviews

Product Description

Dietary Supplements Pain Reliever/Fever Reducer Well At Walgreens&Reg; Ibuprofen Tablets Usp 200Mg Walgreens Pharmacist Recommended‡ Compare To Motrin&Reg; Ib Tablets Active Ingredient ? 1-800-426-9391 ‡Walgreens Pharmacist Survey Study, November 2010. ? This Product Is Not Manufactured Or Distributed By Mcneil Consumer Healthcare&Reg;, Owner Of The Registered Trademark Motrin Ib Tablets. ^Nonsteroidal Anti-Flammatory Drug. *&Nbsp; This Product Is Not Intended To Diagnose, Treat, Cure Or Prevent Any Disease. 100% Satisfaction Guaranteed With All Walgreens Products On Your Money Back. see more...

Top Questions No one has asked a question yet! Be the first!

Walgreens Ibuprofen 200 mg Tablets Value Size
Walgreens Ibuprofen 200 mg Tablets Value Size
Reviews (18)
Q&A (0)
Leave a Review
Mikesha T.
Mikesha T.
Los Angeles , CA
78 reviews
Honestly one of my favorite pain relievers. These work honestly pretty well! Definitely keep these in a little case for when you're on the go.
Whitney C.
Whitney C.
187 reviews
One of my favorite pain relievers. Frequent headaches are something I'm dealing with, so this has become my best friend, unfortunately!
Sarah V.
Sarah V.
Storrs, CT
80 reviews
I am not the biggest fan of taking medication but when I really am in pain I take ibuprofen. It works quickly and effectively on pain like migraines or even muscle soreness. It is inexpensive and worth the buy.
Yolanda S.
Yolanda S.
Waco
1076 reviews
Badge Icon
Wellness Guru Expert
Level 2
I HAVE TRY MANY OTHER BRAND OF THIS PRODUCT BUT NOT THIS ONE AND HAVE TRY OTHER BRANDS FROM DIFFERENT COMPANIES AND THEY DIDN'T WORK TO GOOD WILL THIS BE THE SAME AS OTHER BRAND
Niki S.
Niki S.
186 reviews
These work for some people I know but not for me. I tried taking these when I had a headache but they didn't work for me. I had to go out and buy something else.
DARIAN B.
DARIAN B.
Osceola, AR
105 reviews
Badge Icon
Wellness Guru Expert
Level 1
Ibdrophin is always my go to for any and everything. The Walgreens brand works just as well and is not expensive at all.
Katelyn C.
Katelyn C.
Adamsville, AL
164 reviews
These are great. They are just as good as the name brand ones and they are cheaper. Great product
Emilen R.
Emilen R.
Silver Spring, MD
268 reviews
Badge Icon
Wellness Guru Expert
Level 1
I usually have to take 2 or 3 for it to actually work because the dosage is low but it good . Same as regular ibuprofen
Faith S.
Faith S.
153 reviews
These tabs may not have the smooth coating like the name brand, but they are cheap and provide the same pain relief.
Lakechia G.
Lakechia G.
Jackson, MS
74 reviews
Badge Icon
Wellness Guru Expert
Level 2
Walgreens brands are very reliable and work just as well as the name brand stuff. I will always chose them
Q & A

Looking for
your answer?

Be the First to Ask a Question

Join now to gain access to over 14 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us